# SDR DXTA2025061603887

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 115009002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXIT ESCAPE LIGHT IS INOP. COMPLIED WITH NJ MEL PROCEDURES. CORRECTIVE ACTION: REPLACED OVER-WING EMERGENCY EXIT LIGHT IAW CE-680A AMM 33-50-20 OPS CHECK GOOD
